# SDR R61A2018081760184

- Difficulty date: August 2, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 11,841 hours, 8,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17065928001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA WEB CORRODED AROUND FASTNER HOLE AT FRAME 88, BL 0.  REMOVED AND REPLACED THE WEB IAW SRM 53-23-10, 51-40-08,  AND ETD2011-190/01333, REV C.
